Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    esophageal yeast infection???
    avatar
    mattdamonishot posted:
    I went to my GI on Friday and this is what he told me it sounds like i have. I am having a really hard tiem eating (Ic an drink anythign though). I have NO appetite. Nothing ever sounds lgood to me which is frustrating for me and my DH. of course i am weak from the lack of food but I am drinking 2 Boosts per day for the protein.

    Has anyone ever had this???/ ANy suggestuions for me to eat???
    Reply
     
    avatar
    jaimem92 responded:
    I've had where I can't eat anything, but it's usually just from severe acid reflux. I have no problems with sweets though, lol. I never had a problem with boosts either. I had a terrible appetite when I first got Crohn's- I never ate except when I had my slim fast... I was also going through Xray school when I first got my Crohn's symptoms though, so it's not like I had a lot of time. I don't have much for suggestions thought, sorry .
     
    avatar
    magsjeanea responded:
    I had that about 2 years ago. What kind of medication did he put you on? It makes you feel like your throat is closing up and you can't swallow. You need to be on an antifungal medication for up to 14 days. You really need to have this taken care of because it can get worse.
    If you want to drink Boost as a daily protein you would need at least 4 a day to give you proper nutrition if you are not eating.
    Another thing you need to do is to brush your teeth twice a day and stay away from mouthwash cause that can destroy you normal bacteria in the mouth. Also with Candida you should stay away from things that are really sugary because that will allow the yeast to grow faster.
    You can always look up Yeast Infections in WebMD but the thing you need to do first is find a doctor that will give you some medication for this. You can take either a lozenger you suck on several times a day or a pill you can take. The lozenger is a safer medication to take cause the pill is a little hard on your liver.
    Hope you find some help.
    Take good care,
    Love Goes There, Jeaneau
     
    avatar
    mattdamonishot replied to magsjeanea's response:
    Oh i have been on an antifungal medication since Friday. Saw the dr last friday. I am just so ready to eat again!!!!
     
    avatar
    magsjeanea replied to mattdamonishot's response:
    Have you tried starting light like mashed potatoes and gravy, cream of wheat, grits, oatmeal, jello and pudding? I know it is agravating but you just need to give it a little more time. Why don't you ask the doctor how long he thinks it will be before you feel better to swallow solid food.
    Hope you feel better soon,
    Take care soon,
    Love Goes There, Jeaneau


    Spotlight: Member Stories

    I have had crohns since 1998 going to restroom all the time or, having "accidents" all the time really sucks . my daughter has an auto immun...More

    Helpful Tips

    Assistance for Medical Expenses
    Many with a diagnosis of Crohn's or Colitis are unable to work or enjoy many social or physical activities. The burden of paying medical ... More
    Was this Helpful?
    22 of 28 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.